Numerical prediction of nonlinear rheology of branched polymer melts

Das, C, Read, DJ, Auhl, D et al. (4 more authors) (2014) Numerical prediction of nonlinear rheology of branched polymer melts. Journal of Rheology, 58 (3). 737 - 757 (21). ISSN 0148-6055

Abstract

Metadata

Authors/Creators:
  • Das, C
  • Read, DJ
  • Auhl, D
  • Kapnistos, M
  • den Doelder, J
  • Vittorias, I
  • McLeish, TCB
Copyright, Publisher and Additional Information: © 2014, American Institute of Physics . This is an author produced version of a paper published in Journal of Rheology. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 1 April 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Apr 2014 11:36
Last Modified: 03 Apr 2014 11:36
Published Version: http://dx.doi.org/10.1122/1.4869485
Status: Published
Publisher: American Institute of Physics
Refereed: Yes
Identification Number: https://doi.org/10.1122/1.4869485

Share / Export

Statistics